# SDR FDKA200702082

- Difficulty date: February 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N804LR
- Make and model: Dhav DHC8102
- Aircraft serial: 324
- Aircraft time: 30,046 hours, 37,767 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6204 PVD-JFK (0500 PHX LCL).  CREW ABORTED T/O AND RETURNED TO THE GATE FOR NR 2 ENGINE LOW OIL PRESSURE WARNING LIGHT ILLUMINATED.  WHEN THE CAPT THROTTLED BACK LIGHT WENT OUT AND PRESSURE INCREASED.  MX SERVICED OIL WITH 2 QUARTS AND NO FURTHER DEFECTS NOTED.
